Fluctuation Theorems

There are no files associated with this record.

Title Fluctuation Theorems
Author Sevick, E. M.; Prabhakar, R.; Williams, Stephen R.; Bernhardt, Debra Joy
Editor Stephen R Leone
Year Published 2008
Publisher Annual Reviews
Citation Annual Review of Physical Chemistry, Vol. 59, pp. 603-633
Peer Reviewed Yes
Published Yes
Publisher URI http://physchem.annualreviews.org
Alternative URI http://dx.doi.org/10.1146/annurev.physchem.58.032806.104555
Copyright Statement Copyright 2008 Annual Reviews. Please refer to the journal's website for access to the definitive, published version.
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice